# SDR DHL2003801067

- Difficulty date: May 3, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 ENG FIRE EXT BOTTLE SQUIB CARTRIDGE (POS NR 5) ELECT CONNECTION HAS LOOSE PINS.  REMOVED AND REPLACED ELECT CONNECTOR FROM NR 3 ENG FIRE EXT BOTTLE SQUIB CARTRIDGE (POS NR 5) IAW MM 20-50-1 PG 213.  SEE J/C 8-26-20-003 FOR OPS CK.
